Illinois Journal of Mathematics

Nilpotency conditions for finite loops

C. R. B. Wright

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 3 (1965), 399-409.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256068142

Digital Object Identifier
doi:10.1215/ijm/1256068142

Mathematical Reviews number (MathSciNet)
MR0181691

Zentralblatt MATH identifier
0135.03701

Subjects
Primary: 20.95

Citation

Wright, C. R. B. Nilpotency conditions for finite loops. Illinois J. Math. 9 (1965), no. 3, 399--409. doi:10.1215/ijm/1256068142. https://projecteuclid.org/euclid.ijm/1256068142


Export citation